# SDR A6WA201140797

- Difficulty date: September 4, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 20,222 hours, 20,276 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Computer
- Part number: 6229336400
- Part serial: 12BWT
- Condition: Failed
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AHRS NR 1 FAILED IN FLIGHT.  COMPLIED WITH QRH SWITCHED TO AHRS NR 2.  R & R NR1 AHRS IAW AMM 34-21-01.  OPS CHECK GOOD.
